MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH RONDO; EXTERNAL COMPONENT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH RONDO; EXTERNAL COMPONENT
Model Number RONDO 3 AUDIO PROCESSOR [ME1550]
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The rondo 3 audio processor was returned severely broken.There is a substance on the device that's liquid.Received images of the device show an oxidized magnet, and also a magnet compartment with liquid residues, which clearly come from an external liquid exposure.Images of the battery show some slight oxidation of the battery contacts, which could potentially be from a leaking battery, however, due to the severely damaged device status it could also be due to external liquid.
 
Event or Problem Description
The rondo 3 audio processor was returned severely broken.There is a substance on the device that_s liquid.Received images of the device show an oxidized magnet, and also a magnet compartment with liquid residues, which clearly come from an external liquid exposure.Images of the battery show some slight oxidation of the battery contacts, which could potentially be from a leaking battery, however, due to the severely damaged device status it could also be due to external liquid.
 
Additional Manufacturer Narrative
Conclusion: according to the information received the rondo 3 audio processor was returned severely broken with a liquid substance on the housing of the device.Device investigation revealed a broken housing mots likely due to improper handling of the device.A leaking battery can be ruled out, due to the battery housing being mechanically fully intact.This is a final report.

Brand Name
RONDO
Common Device Name
EXTERNAL COMPONENT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key22008764
Report Number9710014-2025-00432
Device Sequence Number20814125
Product Code MCM
UDI-Device Identifier09008737392468
UDI-Public(01)09008737392468
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRONDO 3 AUDIO PROCESSOR [ME1550]
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown